# SDR HEEA088081

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 8,122 hours
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF48332
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE PRODUCING ENGINE HIGH TOT. SHOP REPAIR.
